MAUDE Adverse Event Report: CORDIS US CORP. INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534552S
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, there is a hair sealed in the package of a 5f 145-degree 110cm 6 side hole (sh) infiniti diagnostic catheter.There were no reports of patient injury.Two images were provided for review: one displays the product labeling of an infiniti diagnostic catheter, and the other shows the catheter body inside the pouch.A hair-like foreign body is visible within the package, but it is not possible to determine from the images alone whether the sterile barrier has been compromised.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, there is a hair sealed in the package of a 5f 145-degree 110cm 6 side hole (sh) infiniti diagnostic catheter.There was no reported patient injury.The hair was seen prior to the package being opened.One of the technicians had begun to open it to prevent it from being used but was stopped.The package was slightly open at the top.The box was not available, as the items are typically removed from the box immediately to be hung in the room.Two images were provided for review: one displays the product labeling of an infiniti diagnostic catheter, and the other shows the catheter body inside the pouch.A hair-like foreign body is visible within the package, but it is not possible to determine from the images alone whether the sterile barrier has been compromised.The device was not received for evaluation.Two images related to the reported failure were provided by the customer for event 2025-16169.The first shows the product labeling of the infiniti diagnostic catheter, and the second displays the catheter body inside its pouch.A hair is visible inside the packaging.Based on visual analysis of the images, the presence of the hair inside the packaging was confirmed; however, it could not be conclusively found whether it was present prior to the package being opened.A technician had begun to open the package to prevent its use but was interrupted, leaving uncertainty about the seal status at the time the hair was seen.The images do not provide sufficient evidence to verify whether the sterile barrier was fully intact when the hair was first noted.Due to these limitations, the root cause of the issue could not be definitively found.The complaint was reviewed with the process engineering team, and it was concluded that there is insufficient evidence to confirm whether the condition is related to the infiniti diagnostic catheter¿s manufacturing processes.The reported ¿packaging/pouch/box- foreign material in sterile package- moveable particle¿ could not be substantiated.The device was and packaging was not returned and it cannot be conclusively found if the package was fully sealed when the hair was first noticed.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿do not use if package is open or damaged.¿ based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process therefore, no preventative or corrective actions will be taken at this time.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22495643
Report Number9616099-2025-01110
Device Sequence Number7087010
Product Code DQO
UDI-Device Identifier10705032013925
UDI-Public(01)10705032013925(17)280229(10)18429511
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number534552S
Device Lot Number18429511
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/01/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown